# SDR AALA20180208001

- Difficulty date: February 7, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 88,660 hours, 14,309 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T86115
- Condition: Corroded
- Location: Bs 789-1081
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SURFACE OF THE LEFT KEEL BEAM ANGLE HAS CORROSION BETWEEN BS 789.5 - 1081.  REPAIRED IAW SRM 53-50-12-2R-1.
